Leon Alexander Valencia
Leon Alexander Valencia
Verified email at udea.edu.co - Homepage
Title
Cited by
Cited by
Year
Scaling limit for a family of random paths with radial behavior
CF Coletti, LA Valencia
arXiv preprint arXiv:1310.6929, 2013
9*2013
Scaling limit of the radial Poissonian web
G Valle, LR Fontes, L Valencia
Electronic Journal of Probability 20, 1-40, 2015
82015
Comment on “Nodal infection in Markovian susceptible-infected-susceptible and susceptible-infected-removed epidemics on networks are non-negatively correlated”
PM Rodriguez, A Roldán-Correa, LA Valencia
Physical Review E 98 (2), 026301, 2018
32018
Accessibility percolation with crossing valleys on n-ary trees
F Duque, A Roldán-Correa, LA Valencia
Journal of Statistical Physics 174 (5), 1027-1037, 2019
22019
A note on a stage-specific predator–prey stochastic model
CEH Pimentel, PM Rodriguez, LA Valencia
Physica A: Statistical Mechanics and its Applications 553, 124575, 2020
2020
ACCESSIBLE PERCOLATION WITH CROSSING VALLEYS ON n-ARY TREES
F DUQUE, A ROLDÁN-CORREA, LA VALENCIA
arXiv preprint arXiv:1712.04548, 2017
2017
Weak convergence of a sequence of Bernoulli radial random graphs
LA VALENCIA, E ZARRAZOLA, Y RAMÍREZ
Revista Integración 34 (1), 95-108, 2016
2016
The system can't perform the operation now. Try again later.
Articles 1–7